# SDR SWIA2020020748294

- Difficulty date: January 2, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CLIP ON AFT SIDE OF FRAME, FS319.70, FOR INTERCOSTAL STGR20R IS CORRODED.   (C-CHECK) RO 2/05/2020   REMOVED CORRODED CLIP ON AFT SIDE OF FS319.7 STGR 20R AND INSTALLED NEW CLIP,REF CRJ-700 SRM AND BOMBARDIER DWG AND TASK CARD.
